| Model Number |
5484823 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: part#: 5484823; lot#: rs12f028 visual and optical examination revealed the driver's tip has been twisted and the torx edges have been deformed/stripped.The metal deformation to the tip gives indication that the failure/damage was the result of torsional overload.This regulatory report is being submitted due to retrospective review through capa: 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a healthcare professional via manufacturer representative regarding instruments used in thoracolumbar screw, rod and cage insertion.It was reported that the devices broke.High use instruments break more often.There was no patient involved in the event.No further complications were reported/anticipated.